EconPapers    
Economics at your fingertips  
 

Continuous-time models of chaos in economics

Alfredo Medio ()

Journal of Economic Behavior & Organization, 1991, vol. 16, issue 1-2, 115-151

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-2681(91)90046-Z
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jeborg:v:16:y:1991:i:1-2:p:115-151

Access Statistics for this article

Journal of Economic Behavior & Organization is currently edited by Houser, D. and Puzzello, D.

More articles in Journal of Economic Behavior & Organization from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-19
Handle: RePEc:eee:jeborg:v:16:y:1991:i:1-2:p:115-151